I feel for all that have suffered attacks due to menesturstion.
I have had all my anphalatic ( spell?) attacts the week of menesturation.
For some strange reason hormones effect my allergies. I though i could be senisive to gluten ( wheat) but reecently discovered ( emergency visit) that whats causing my attacks is the salicylate ( plant base) in fruits, veg.
Salicylate intolerance can also cause joint and musle pain.
So now all i can eat is wheat, pasta, bread, rice......
So basicly these are the foods that are keeping me out of the hospital.
But are causing me to gain weigh. . Possible ADD all the fun stuff that go along with wheat intake.
I am not sure what to do now!!!!! Obgyn confused. Allergist confused,
Now i am eating all procesed wheat because i cant eat fruits and veg.
I am so fustrated. I know all this carb intake is bad for me in the long run but not sure what else to do ( eat)
Salicylate is the plants natural ability to fight off fungus.
Has anyone ever experenced anything like this?
I think GMO and chemicals is what messed up my system 8 years ago but now i need to know how to fix it, i cant possible continue to eat like this. Not even sure what type of dr to see now.
Fyi Saw 19 allergist anded up with bio idenitcal hormoney replacment
( saved my life) but still want to know what to eat.
What caused in the first place. Am i stuck on bio for life? Will i ever beable to eat fruits and veg again? Do i put them back in my diet the weeks i am not menstrating? So scary!!!!! Dont want to end up back in emergency.
Suggestions? ( why is there no spell check on web md) lolView Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.